Fourier Multipliers in Banach Function Spaces with UMD Concavifications

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
21 Downloads (Pure)

Abstract

We prove various extensions of the Coifman-Rubio de Francia-Semmes multiplier theorem to operator-valued multipliers on Banach function spaces. Our results involve a new boundedness condition on sets of operators which we call $ {\ell ^{r}(\ell ^{s})}$-boundedness, which implies $ \mathcal {R}$-boundedness in many cases. The proofs are based on new Littlewood-Paley-Rubio de Francia-type estimates in Banach function spaces which were recently obtained by the authors.
Original languageEnglish
Pages (from-to)1-32
Number of pages32
JournalAmerican Mathematical Society. Transactions
DOIs
Publication statusE-pub ahead of print - 2018

Fingerprint Dive into the research topics of 'Fourier Multipliers in Banach Function Spaces with UMD Concavifications'. Together they form a unique fingerprint.

Cite this